# SDR SIMA200510802

- Difficulty date: April 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE CARGO DOOR OPENING LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LOWER DOOR SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM 145.1142 REV 28, CHAPTER 51-40-02 AND 51-20-03.  (M)
